# SDR ABXA9500950

- Difficulty date: September 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911401
- Condition: Damaged
- Location: Bs 110-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND LIGHTNING STRIKES FROM STA 110 TO 218, LONGERON 26R.  REPAIRED IAW DC-9 SRM 53-04 FIG 38.
